JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (8): 38-42.doi: 10.6040/j.issn.1671-9352.0.2019.877

Previous Articles    

Abelian extensions of δ-Lie color algebras

MA Li-li, LI Qiang   

  1. School of Science, Qiqihar University, Qiqihar 161006, Heilongjiang, China
  • Published:2020-07-14

Abstract: We construct δ-Lie color algebra T⊕V by representations and 2-cocycle of δ-Lie color algebra T. Then we prove that equivalent abelian extensions of δ-Lie color algebras give the same representation. Finally, we obtain a 2-cocycle using representations and its abelian extension.

Key words: δ-Lie color algebra, representation, 2-cocycle, abelian extension

CLC Number: 

  • O152.5